Advanced

Optimal bounds for the spectrum of a one-dimensional Schrödinger operator

Bennewitz, Christer LU and Veling, E. J. M. (1992) General inequalities, 6 In Internat. Ser. Numer. Math. 103 103. p.257-268
Please use this url to cite or link to this publication:
author
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
in
Internat. Ser. Numer. Math. 103
volume
103
pages
257 - 268
publisher
Birkhäuser
conference name
General inequalities, 6
language
English
LU publication?
no
id
08c61889-7c05-4870-8e37-5a1ef120cebe (old id 932412)
date added to LUP
2008-04-21 17:00:41
date last changed
2016-06-29 09:12:48
@misc{08c61889-7c05-4870-8e37-5a1ef120cebe,
  author       = {Bennewitz, Christer and Veling, E. J. M.},
  language     = {eng},
  pages        = {257--268},
  publisher    = {ARRAY(0x98874f0)},
  series       = {Internat. Ser. Numer. Math. 103},
  title        = {Optimal bounds for the spectrum of a one-dimensional Schrödinger operator},
  volume       = {103},
  year         = {1992},
}